| Model Number |
SK58 |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Code |
Bone Fracture(s) (1870)
| Date of Event |
03/20/2026
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
It was reported that when tapping down the plate during an initial bunion surgery on (b)(6) 2026, a fracture occurred at the medial aspect of the metatarsal & lateral aspect of the phalanx.The plate was removed from the mtp (metatarsophalangeal) joint and replaced with three k-wires.Additional information indicates the patient's poor bone quality and large deformity as well as the angled strike of the inserter cap during implantation contributed to the fracture.There were no deficiencies or malfunctions alleged/found with any tmc device and no other patient outcomes were reported as a result of this event.Follow-up from the surgeon indicates the patient is currently doing well.No devices were returned for evaluation.The device history records were reviewed and no issues were identified during the manufacture and release of the devices that could have contributed to what was reported.The most likely cause of the reported event is the patient's poor bone quality and operator technique.There were no deficiencies or malfunctions alleged/found with any tmc device.The company will supplement this mdr as necessary and appropriate.
Event or Problem Description
It was reported that when tapping down the plate during an initial bunion surgery on (b)(6) 2026, a fracture occurred at the medial aspect of the metatarsal & lateral aspect of the phalanx.There were no deficiencies or malfunctions alleged/found with any tmc device and no other patient outcomes were reported as a result of this event.